# SDR UALA2012101105796

- Difficulty date: October 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,644 hours, 15,125 cycles
- Engine: Pwa PW2037
- Engine time: 67,376 hours, 22,982 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 49
- Condition: Faulty
- Location: Engine
- Part time: 67,376 hours, 22,982 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SEC CONT STATUS MESSAGE.  REPLACED FUEL CONTROL.
